# SDR DHL9672137C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON SEAT TRACK FLANGE BS 340 TO 380 LBL 45.  FABRICATED AND INSTALLED NEW SEAT TRACK PER SRM 51-10-1, 40 LONG.
